# SDR AALA202512044792

- Difficulty date: November 4, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 37,126 hours, 15,489 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLASHLIGHT AT LAVATORY D IS INOPERATIVE. REPLACED FLASHLIGHT PER TASK CARD 26C22025010.
